# SDR AALA201712209005

- Difficulty date: December 16, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: D5528000301200
- Part serial: CC2253
- Condition: Saturated
- Location: Lt Horiz Stab
- Part time: 48,505 hours, 28,926 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS LOCATED AT 47.3 IN. INBOARD FROM RIB 10 AND 3.5 IN. FROM TRAILING EDGE ON LT HORIZONTAL STABILIZER. REPAIRED UPPER SKIN PANEL HONEYCOMB CORE ON LT HORIZONTAL STABILIZER PER ARM 51-21-11-300-005.
